# SDR ASOA201906277061

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14531597C01
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FUSELAGE SKIN CRACKED AT FRAME 75 STRINGER 2L - 3L. CUTOUT DAMAGED SKIN, FABRICATED FILLER, DOUBLER AND DRAG ANGLE AND INSTALLED.
